On Semicontinuous Nonclassical Ordinary Differential Inclusions with Nonlocal Condition
Sheila Amina Bishop, Godwin Amechi Okeke and Timothy Ashibel Anake
DOI : 10.3844/ajeassp.2017.506.510
American Journal of Engineering and Applied Sciences
Volume 10, Issue 2
In this study, we examined existence of lower semicontinuous solution of Nonclassical Ordinary Differential Inclusions (QSDIs) with Nonlocal Conditions. Here the multivalued stochastic processes are lower semicontinuous.
© 2017 Sheila Amina Bishop, Godwin Amechi Okeke and Timothy Ashibel Anake. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.